Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


KS
Aug 3, 2004

Am very scared. Last month I noted purple/ now brown lesions on my tounge. I have no health insurance so am basically out of sorts for 24 months when Medicare kicks in. Public Clinics here in Philly are totally stupid, I ask if I can survive KS for another year without treatment.

Response from Dr. Henry

I would go to one of the academic health centers in Philadelphia such as the U of Penn and ask for an evaluation. There are many good medical schools and HIV specialist in Philadelphia who are sensitive to patient concerns about $$ issues. KH



Previous
What are chances of havinga weak strain?
Next
Combivir and hair loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement